| Model Number |
SCX-525 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The populated explant date is in the future and/or has not yet been confirmed.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported a left side capsular contracture, baker grade iii.The device remains implanted.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., h.6.